# SDR UALA2013042202783

- Difficulty date: April 21, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 73,262 hours, 27,416 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF FCD 2527-01070, DID NOT LOCATE EEL LIGHT ADJACENT TO FWD CLOSET.  INSTALLED EEL LIGHT ASSY ADJACENT TO FWD CLOSET.  OPS CHECK NORMAL.  REF EEL DWG 15F6889 & AMM 33-51-96.
